# SDR DALA2015041002730

- Difficulty date: April 9, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 640-690
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR JAMB EXISTING DOUBLER REPAIR AT RT LONGERON PROJECTION FS Y=640 TO Y=690, C2.  REPAIR DOUBLER DOOR JAMB WAS REPAIRED, TREATED, PAINTED AND INSTALLED IAW SRM 53-05, FIG 123, 51-10-3, PAR 21, 14, 38, 51-30-5 AND 51-30-4.
